| Model Number |
SY60WF |
| Medical Device Problem Codes |
Crack (1135); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.The lens was discarded.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during intraocular lens iol) implantation, there was actually a flap of the lens material where the tear was in the iol, along with the gouges.The lens was removed in an initial procedure.The removed lens was not saved.It was also reported that there was no damage on the lens from visual inspection, prior to loading.There are two medical device reports associated with this report.This is 2 of 2.Additional information received stated that the lens tore upon insertion as entering the left eye.There was no patient harm.